# SDR SWAA2014042227265

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 31,450 hours, 18,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Sheared
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT HOOK RIVET SHEARED.  R & R RIVET IAW SRM.
